MAUDE Adverse Event Report: ZIMMER DENTAL IMP,TSV, 4.1,11, MTX,MC,M; DENTAL IMPLANT

ZIMMER DENTAL IMP,TSV, 4.1,11, MTX,MC,M; DENTAL IMPLANT
Model Number TSVMWH11
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abscess (1690); Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Weight unknown / not provided.Date of event unknown / not provided.K133339.A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.
 
Event or Problem Description
It was reported that implant at tooth site # 6 was removed due to infection.Patient to return for implant re-placement.Symptoms as a result of the event: infection and abscess.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
IMP,TSV, 4.1,11, MTX,MC,M
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10236687
Report Number0002023141-2020-01019
Device Sequence Number16287014
Product Code DZE
UDI-Device Identifier00889024344150
UDI-Public(01)00889024344150(17)240911(10)1224381(241)TSVMWH11
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K133339
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 09/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/04/2024
Device Model NumberTSVMWH11
Device Catalogue NumberTSVM4H11
Device Lot Number1224378
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/25/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/25/2020
Supplement Date Received by Manufacturer09/08/2020
Initial Report FDA Received Date07/06/2020
Supplement Report FDA Received Date09/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR